| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, defect on edge of lens.The procedure was completed.The lens remains implanted.Additional information has been requested but is not available at the time of this report.